# SDR SWAA2022012884187

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 947 TO STA 967 LBL 46 FLOOR SUPPORT HAS CORROSION AT FLOORBOARD HOLE. / REMOVED CORROSION ON FLOOR SUPPORT INTER COSTAL AT MAIN CABIN FLOOR STA 947 TO STA 967 RBL 46 AND FOUND IT OUT OF LIMITS IAW B737 SRM 53-70-51-1A-1 REMOVED AND REPLACED INTER COSTAL IAW BAC DRAWING 140A9870 REV A AND B737 SRM 51-40-02-0G-0 ISSUE TAG A83556
